Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of smooth Cantor bouquets

Authors: Witold D. Bula and Lex G. Oversteegen
Journal: Proc. Amer. Math. Soc. 108 (1990), 529-534
MSC: Primary 54F20
MathSciNet review: 991691
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that all smooth fans having a dense set of endpoints are topologically equivalent.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20

Retrieve articles in all journals with MSC: 54F20

Additional Information

Keywords: Fan, smooth fan
Article copyright: © Copyright 1990 American Mathematical Society